MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMORAL ST GUIDE FRAME N/S 1PK; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMORAL ST GUIDE FRAME N/S 1PK; BONENAIL GUIDEWIRE
Model Number 213701
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure the pins were getting stuck when drilling through the customer's rigidfix femoral st guide frame.The sales rep stated that the plate on the device is not flat any longer.The procedure was completed with another like device with no patient harm or surgical delay to the case.The device will be returning for evaluation.This complaint is for one (1) rigidfix femoral st guide frame n/s 1pk.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device was received and inspected visually.When the metal plate on the guide frame was disassembled, there was indications of some striations on the inner surfaces and nicks at the point where the trocar and sleeve could have caused this damage.However, we did not observe any bending of the frame itself.Hence this failure could not be confirmed at this point.A manufacturing record evaluation was performed on (b)(6) 2019 for the finished device [1701001] number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history a manufacturing record evaluation was performed on (b)(6) 2019 for the finished device [1701001] number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RIGIDFIX FEMORAL ST GUIDE FRAME N/S 1PK
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9188102
Report Number1221934-2019-58961
Device Sequence Number19535980
Product Code LXH
UDI-Device Identifier10886705002955
UDI-Public(01)10886705002955
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number213701
Device Catalogue Number213701
Device Lot Number1701001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/14/2019
Patient Sequence Number1